The metal-insulator transition in quasiparticle theory and Kohn-Sham theory

Godby, R.W. and Needs, R.J. (1989) The metal-insulator transition in quasiparticle theory and Kohn-Sham theory. Physical Review Letters, 62 (10). pp. 1169-1172. ISSN 0031-9007

Abstract

Metadata

Authors/Creators:
  • Godby, R.W. (rwg3@york.ac.uk)
  • Needs, R.J.
Copyright, Publisher and Additional Information: © 1989 American Physical Society.
Institution: The University of York
Academic Units: The University of York > Physics (York)
Depositing User: Physics Import
Date Deposited: 18 Sep 2008 15:30
Last Modified: 18 Sep 2008 15:30
Published Version: http://link.aps.org/abstract/PRL/v62/p1169
Status: Published
Publisher: American Physical Society
Refereed: Yes
Identification Number: https://doi.org/10.1103/PhysRevLett.62.1169
Related URLs:

Share / Export

Statistics